Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 10, Pages 1246–1262 (Mi zvmmf2010)  

This article is cited in 9 scientific papers (total in 9 papers)

The problem of scattering from bodies with a noncommutative finite group of symmetries and its numerical solution

I. A. Zagorodnov, R. P. Tarasov

Moscow

Full text: PDF file (5458 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:10, 1206–1222

Bibliographic databases:
UDC: 517.958:535.4
MSC: Primary 65N99; Secondary 65N38, 35J05
Received: 29.04.1996
Revised: 02.09.1996

Citation: I. A. Zagorodnov, R. P. Tarasov, “The problem of scattering from bodies with a noncommutative finite group of symmetries and its numerical solution”, Zh. Vychisl. Mat. Mat. Fiz., 37:10 (1997), 1246–1262; Comput. Math. Math. Phys., 37:10 (1997), 1206–1222

Citation in format AMSBIB
\Bibitem{ZagTar97}
\by I.~A.~Zagorodnov, R.~P.~Tarasov
\paper The problem of scattering from bodies with a noncommutative finite group of symmetries and its numerical solution
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 10
\pages 1246--1262
\mathnet{http://mi.mathnet.ru/zvmmf2010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1481152}
\zmath{https://zbmath.org/?q=an:0946.65128}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 10
\pages 1206--1222


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2010
  • http://mi.mathnet.ru/eng/zvmmf/v37/i10/p1246

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Zagorodnov, R. P. Tarasov, “Numerical solution of the problems of scattering by Platonic bodies in the classes of functions invariant under symmetry transformations”, Comput. Math. Math. Phys., 38:8 (1998), 1247–1259  mathnet  mathscinet  zmath
    2. Tarasov R.P., Zagorodnov I.A., “Diffraction by a perfectly conducting cube”, Journal of Communications Technology and Electronics, 44:4 (1999), 380–389  isi
    3. Tarasov R.P., “Diffraction by regular polyhedrons”, Journal of Communications Technology and Electronics, 44:8 (1999), 856–867  isi
    4. Zagorodnov I.A., Tarasov R.P., “Finite groups and a numerical solution to the problems of the theory of wave scattering”, Journal of Communications Technology and Electronics, 45, Suppl. 2 (2000), S164–S183  isi
    5. Zagorodnov I.A., Il'inskii A.S., Tarasov R.P., “Diffraction by a dielectric cube, a dielectric octahedron, and a dielectric hexoctahedron”, Journal of Communications Technology and Electronics, 46:4 (2001), 383–392  isi
    6. I. A. Zagorodnov, A. S. Il'inskii, R. P. Tarasov, “Grid boundary equations on conducting surfaces with symmetries and their numerical analysis in problems of diffraction by a sphere”, Comput. Math. Math. Phys., 41:5 (2001), 712–737  mathnet  mathscinet  zmath
    7. Sievers D., Zagorodnov I.A., Weiland T., “Application of finite symmetry groups for the acceleration of the numerical solution to scattering problems”, Frequenz, 58:11–12 (2004), 259–268  crossref  adsnasa  isi
    8. Zakharov E.V., Safronov S.I., Tarasov R.P., “Problems of excitation and diffraction of waves on a bounded domain with a conical point”, Differ Equ, 43:9 (2007), 1277–1286  crossref  mathscinet  zmath  isi  scopus
    9. V. M. Deundyak, D. A. Leonov, “Fourier method for solving two-sided convolution equations on finite noncommutative groups”, Comput. Math. Math. Phys., 58:10 (2018), 1562–1572  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:159
    Full text:76
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021